# SDR USAASB00085

- Difficulty date: March 25, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE BULLNOSE EMERGENCY EVACUATION LIGHTS AT SEAT ROWS 3, 7 AND 9 INOPERATIVE AND THE LEFT CEILING EXIT SIGN AND RIGHT OVERWING EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
